Q: Can I stop the medication on my own?
A: Don’t suddenly stop taking a beta-blocker without talking to your doctor. If you stop the medication of a beta-blocker suddenly, you can suffer from chest pain, irregular heartbeat or heart attack. Your doctor will decrease your dose gradually over weeks before stopping it.
Q: What special precautions should I follow?
A: If you experience any symptoms of dizziness, syncope, vision problems, sexual dysfunction, slowing of heart rate, etc. then immediately report to the doctor. The doctor will then adjust your dose depending on your blood pressure, heart rate, level of the medicine in our serum and other such relevant factors.
Q: I shall be soon undergoing surgery, is there any precaution needed for the same?
A: Yes, it would be best if you inform your doctor that you are taking this medicine. This medicine can have interactions with anaesthesia given during surgery, hence your anaesthetic must know the same and plan accordingly.